# SDR IPXA09656117

- Difficulty date: May 19, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 140T013039
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C AFT CARGO COMPT STA 1087 LBL 26 BILGE AREA STIFFENER FOUND CRACKED.  AFT CARGO COMPT BS 1087 LBL 26 BILGE AREA STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 43.
